Alert archive / Missouri / Red Flag Warnings in 2026
Red Flag Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this red flag warning at Mar 11, 2026, 12:16 PM CDT for 10 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas. It took effect at Mar 12, 2026, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 12:16 PM CDT (17:16 UTC)
- In effect from
- Mar 12, 2026, 12:00 PM CDT
- Expired
- Mar 12, 2026, 8:59 PM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO, Platte County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -144 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
656 WWUS83 KEAX 111716 RFWEAX URGENT - FIRE WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1216 PM CDT Wed Mar 11 2026 KSZ025-102-MOZ001>004-011>013-020-121200- /O.NEW.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew- De Kalb-Buchanan- 1216 PM CDT Wed Mar 11 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF FAR NORTHEAST KANSAS AND NORTHWEST MISSOURI... The National Weather Service in Kansas City/Pleasant Hill has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 9 PM CDT Thursday. * AFFECTED AREA...In Kansas, Fire Weather Zones 025 and 102. In Missouri, Fire Weather Zones 001, 002, 003, 004, 011, 012, 013 and 020. * TIMING...From noon to 9 PM CDT Thursday. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. * WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph. * HUMIDITY...Relative humidity values falling around 20 to 25%. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
695 WWUS83 KEAX 112142 RFWEAX URGENT - FIRE WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 442 PM CDT Wed Mar 11 2026 KSZ103-MOZ021-028-120545- /O.EXA.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/ Leavenworth-Clinton-Platte- 442 PM CDT Wed Mar 11 2026 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF FAR NORTHEAST KANSAS AND NORTHWEST MISSOURI... The National Weather Service in Kansas City/Pleasant Hill has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 9 PM CDT Thursday. * AFFECTED AREA...In Kansas, Fire Weather Zone 103. In Missouri, Fire Weather Zones 021 and 028. * TIMING...From noon to 9 PM CDT Thursday. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. * WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph. * HUMIDITY...Relative humidity values falling around 20 to 25%. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ KSZ025-102-MOZ001>004-011>013-020-120545- /O.CON.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew- De Kalb-Buchanan- 442 PM CDT Wed Mar 11 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF FAR NORTHEAST KANSAS AND NORTHWEST MISSOURI... * AFFECTED AREA...In Kansas, Fire Weather Zones 025 and 102. In Missouri, Fire Weather Zones 001, 002, 003, 004, 011, 012, 013 and 020. * TIMING...From noon to 9 PM CDT Thursday. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. * WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph. * HUMIDITY...Relative humidity values falling around 20 to 25%. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
949 WWUS83 KEAX 120647 RFWEAX URGENT - FIRE WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 147 AM CDT Thu Mar 12 2026 ...Low Humidity and Gusty Winds Lead to Fire Weather Hazards Thursday... KSZ025-102-103-MOZ001>004-011>013-020-021-028-122100- /O.CON.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/ Atchison KS-Doniphan-Leavenworth-Atchison MO-Nodaway-Worth-Gentry- Holt-Andrew-De Kalb-Buchanan-Clinton-Platte- 147 AM CDT Thu Mar 12 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PARTS OF NORTHWEST MISSOURI AND NORTHEAST KANSAS... * AFFECTED AREA...In Kansas, Fire Weather Zones 025, 102 and 103. In Missouri, Fire Weather Zones 001, 002, 003, 004, 011, 012, 013, 020, 021 and 028. * TIMING...From noon today to 9 PM CDT this evening. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. * WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph. * HUMIDITY...Relative humidity values falling around 20 to 25%. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
024 WWUS83 KEAX 130159 RFWEAX URGENT - FIRE WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 859 PM CDT Thu Mar 12 2026 KSZ025-102-103-MOZ001>004-011>013-020-021-028-130300- /O.CAN.KEAX.FW.W.0004.000000T0000Z-260313T0200Z/ Atchison KS-Doniphan-Leavenworth-Atchison MO-Nodaway-Worth-Gentry- Holt-Andrew-De Kalb-Buchanan-Clinton-Platte- 859 PM CDT Thu Mar 12 2026 ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING... Relative humidity has climbed above 30 percent, so the Red Flag Warning will be allowed to expire at 9 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this red flag warning went out at Mar 11, 6:20 AM CDT, 5 hours 56 minutes earlier. Its key messages:
- Additional Showers This Morning
- Elevated Fire Weather Concerns Thursday
- Next Precipitation System Sunday
Area forecast discussion, Mar 11, 6:20 AM CDT, 5 hours 56 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 620 AM CDT Wed Mar 11 2026 ...Updated 12z Aviation... .KEY MESSAGES... - Additional Showers This Morning - Elevated Fire Weather Concerns Thursday - Next Precipitation System Sunday && .SHORT TERM /THROUGH THURSDAY/... Issued at 327 AM CDT Wed Mar 11 2026 Surface low and surface cold front has pushed into eastern Missouri early this morning, forcing the heavier precipitation activity out of the forecast area. There is still an H5 short-wave dropping a mid- level vort max into Iowa and another mid-level vort max moving through eastern Oklahoma that will provide a few more hours of H5 height falls through the morning. There is a second surface low pressure system over the southern Plains that should miss the area but will slow the rate of the surface anticyclone over the Northern Plains. Further, the northern H5 short-wave will push secondary 850- 700mb cold front further southward that is expected to generate additional shower activity through the morning hours of Wednesday. Most of the instability is gone, limiting thunder potential with these shower and therefore no severe threat. Strong jet should keep any additional activity this morning fairly progressive, and therefore not expecting any rain rates that could present flooding. We will need to monitor a few of the fast responding creeks/streams in the immediate KC metro through this morning. Surface pressure rises will start by the early afternoon across the area, providing enough subsidence to end any shower activity, or push it eastward out of the forecast area. Skies behind the secondary 850-700mb cold front should clear this afternoon, allowing for a few hours of warming, bumping temperatures into the upper 40s and lower 50s. The surface anticyclone gets pushed southward Thursday morning as another H5 trough digs southward from Canada, and another area of strong H5 CVA over the Northern Rockies generates a stronger cyclone into the northern High Plains. This creates west-southwesterly flow in lower portions of the troposphere on Thursday. While the nose of WAA may not quite reach our area, with temperatures only in the mid to upper 50s, drier air will arrive. Stronger pressure gradient will result in breezy winds, and clear skies will promote mixing through the afternoon that could generate wind gusts of 30-35 MPH. This may bring relative humidity values down to around 30 percent Thursday afternoon, which will create elevated fire weather concerns. Right now the forecast is not quite at Red Flag criteria, but over the Central Plains Nebraska and Kansas, conditions may be more primed for fire weather related issues. For now, have not issued any headline products, but a fire weather related headline may potentially be needed for Thursday in far northwestern Missouri and far northeastern Kansas. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 327 AM CDT Wed Mar 11 2026 Friday, the strong jet streak and CVA resulting in a deepening H5 trough and strong cyclone that moves toward the Great Lakes Region. While cyclone stays well northeast of the forecast area, this will drag a cold front across the region that will keep temperatures in the lower 50s on Friday afternoon and lows in the mid 30s early Saturday morning. There is very little in the way of moisture content currently progged with this system ahead of the cold front, therefore the forecast remains dry. Saturday afternoon, another strong vort maxima helps to promote the development of a Lee Cyclone that will turn low-level southerly across the Plains and lower Missouri River Valley. This push of WAA will send temperatures back into the upper 60s and perhaps lower 70s Saturday afternoon. Moisture transport should increase at some point Saturday, eventually increasing the cloud cover. The main cyclone then moves eastward as the area of enhanced H5 flow moves across the Central CONUS and will provide our next chance for precipitation on Sunday. Most of the event will be rainfall with temperatures remaining warm enough. If there is any moisture that lingers on the backside of the associated cold front late Sunday, there are some ensemble members that hint at a rain-snow mix. However, accumulations of any winter precipitation type are very minimal, and if we realize temperatures in the 60s or even 70s on Saturday, would be very quick to melt. Strong northwesterly flow sets up across the region to start of the next work weeks, which will keep temperatures on the cooler side. && .AVIATION /12Z TAFS THROUGH 12Z THURSDAY/... Issued at 618 AM CDT Wed Mar 11 2026 Rain showers are expected through much of the morning, with isolated thunderstorms possible at times. MVFR ceilings expected to occur during time of rainfall. This afternoon skies should gradually clear. Strong pressure gradient and eventual mixing expected to lead to breezy northwesterly winds, with gusts near 25 kts at some spots. Winds should diminish after sunset tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && SHORT TERM...Krull LONG TERM...Krull AVIATION...Krull
Hazardous weather outlook, Mar 11, 5:06 AM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0506 AM CDT Wed Mar 11 2026 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121006- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0506 AM CDT Wed Mar 11 2026 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. There is a low probability of widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .KEY MESSAGES... - Additional Showers This Morning - Elevated Fire Weather Concerns Thursday - Next Precipitation System Sunday
In the hours before
Local storm report, Mar 11, 9:42 AM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
942 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM Hail 2 NE Blue Springs 39.04N 94.27W
03/10/2026 M1.25 Inch Jackson MO Public
Time confirmed from radar.
1026 PM Hail 1 SW Unity Village 38.94N 94.41W
03/10/2026 M1.00 Inch Jackson MO Public
Time estimated from radar.
1026 PM Hail 3 W Lake Tapawingo 39.00N 94.36W
03/10/2026 M1.00 Inch Jackson MO Public
Time confirmed from radar.
1033 PM Hail 3 NE Blue Springs 39.05N 94.26W
03/10/2026 E1.00 Inch Jackson MO Public
Report from mPING: Quarter (1.00 in.).
1048 PM Hail Lake Tapawingo 39.02N 94.32W
03/10/2026 E1.00 Inch Jackson MO Public
Time confirmed from radar.
&&
CMSLocal storm report, Mar 11, 11:00 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1100 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM Tstm Wnd Dmg 4 SSW Peculiar 38.67N 94.47W
03/10/2026 Cass MO Public
Downed tree and minor property damage at a
residence southwest of Peculiar. Time
estimated from radar.
&&
CMSLocal storm report, Mar 11, 11:28 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1128 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM Hail 2 W Browning 40.03N 93.21W
03/10/2026 M1.00 Inch Linn MO Public
Social media report. Time estimated from
radar.
&&
CMSLocal storm report, Mar 11, 11:33 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1133 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM Hail 1 W Maywood 39.13N 94.83W
03/10/2026 E1.75 Inch Wyandotte KS Public
Social media report and photos. Damage to
several vehicles. Time estimated from radar.
0716 PM Hail 4 NNW Pleasant Valley 39.27N 94.51W
03/10/2026 E1.25 Inch Clay MO Public
Social media report and photos. Time
confirmed from radar.
&&
CMSLocal storm report, Mar 11, 12:10 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1210 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Tstm Wnd Dmg 3 NNE Richmond 39.32N 93.96W
03/10/2026 Ray MO Utility Company
Downed wires near Derstier Road. Time
estimated from radar.
0948 PM Hail 7 E Macon 39.75N 92.33W
03/10/2026 E1.00 Inch Macon MO Public
Social media report of quarter size hail
between Macon and Clarence. Time estimated
from radar.
&&
CMSLocal storm report, Mar 11, 12:15 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1215 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM Tstm Wnd Dmg Parker 38.33N 94.99W
03/10/2026 Linn KS Public
Social media report of strong winds causing
minor property damage to a house near
Parker. Time estimated from radar.
1137 PM Tstm Wnd Dmg 2 NW Rich Hill 38.11N 94.38W
03/10/2026 Bates MO Public
Public report of a downed tree and minor
property damage at a residence near Rich
Hill. Time estimated from radar.
&&
CMSThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:10 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 9 min |
| Mar 10, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more | 45 min |
| Mar 10, 7:16 PM CDT | Tornado Warning | EAX | Clay, Jackson, Ray | 15 min |
| Mar 10, 7:33 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 21 min |
| Mar 10, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Ray | 48 min |
| Mar 10, 7:49 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Linn, Livingston, Macon, Sullivan | 41 min |
| Mar 10, 7:55 PM CDT | Tornado Warning | EAX | Carroll, Ray | 35 min |
| Mar 10, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 48 min |
| Mar 10, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Ray | 51 min |
| Mar 10, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 43 min |
| Mar 10, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Macon, Randolph | 39 min |
| Mar 10, 9:01 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 44 min |
| Mar 10, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 36 min |
| Mar 10, 9:23 PM CDT | Areal Flood Advisory | EAX | Carroll, Ray | 3 hr |
| Mar 10, 9:26 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 32 min |
| Mar 10, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 31 min |
| Mar 10, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 46 min |
| Mar 10, 9:45 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 30 min |
| Mar 10, 9:58 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 4 hr |
| Mar 10, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 27 min |
| Mar 10, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 27 min |
| Mar 10, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 11 min |
| Mar 10, 10:48 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 28 min |
| Mar 10, 11:14 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton | 13 hr |
| Mar 11, 12:04 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 41 min |
| Mar 11, 12:34 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 26 min |
| Mar 11, 12:52 AM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| Mar 11, 12:53 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 21 min |
| Mar 11, 2:12 AM CDT | Areal Flood Warning | EAX | Cass, Jackson | 7 hr |
| Mar 11, 6:21 AM CDT | River Flood Warning | EAX | Carroll | 32 hr |
| Mar 11, 10:44 AM CDT | River Flood Warning | EAX | Cooper, Saline | 44 hr |
| Mar 11, 3:37 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 41 hr |
| Mar 10, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 26 min |
| Mar 10, 10:38 PM CDT | River Flood Warning | EAX | Johnson | 4 hr |
| Mar 10, 10:44 PM CDT | Special Weather Statement | EAX | Linn, Miami | 31 min |
| Mar 11, 8:35 AM CDT | River Flood Warning | EAX | Miami | 24 hr |
Nearby
Red Flag Warnings in Missouri, 2026Red Flag Warnings in Kansas, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.